MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO KIT; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO KIT; PROBE, THERMODILUTION
Model Number 6885060
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information and part have been requested.A supplemental emdr will be sent when the investigation is completed.
 
Event or Problem Description
It was reported that picco catheter caused problems during insertion: the guidewire spring got stuck in the patient's femoral artery.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
PICCO KIT
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna 85622
GM   85622
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 85622
GM   85622
0894599140
MDR Report Key24673369
Report Number3003263092-2026-000000
Device Sequence Number10285049
Product Code KRB
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6885060
Device Lot Number801216
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown